MathSciNet Relay Station
MathSciNet bibliographic data
MR2718810 53C55 (53C22 58D27)
Georgiou, Nikos; Guilfoyle, Brendan On the space of oriented geodesics of hyperbolic 3-space. Rocky Mountain J. Math. 40 (2010), no. 4, 1183–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement